Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A probability distribution associated with the Hurwitz zeta function


Author: R. L. Duncan
Journal: Proc. Amer. Math. Soc. 99 (1987), 757-759
MSC: Primary 60E05; Secondary 11M35, 60F99
DOI: https://doi.org/10.1090/S0002-9939-1987-0877052-1
MathSciNet review: 877052
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new discrete probability distribution is defined in terms of the Hurwitz zeta function and its relationship to the Poisson distribution is demonstrated.


References [Enhancements On Off] (What's this?)

  • [1] E. T. Whittaker and G. N. Watson, Modern analysis, Cambridge Univ. Press, New York, 1927.
  • [2] M. Fisz, Probability theory and mathematical statistics, Wiley, New York, 1963. MR 0164358 (29:1655)
  • [3] N. L. Johnson and S. Kotz, Discrete distributions, Houghton Mifflin, Boston, Mass., 1969. MR 0268996 (42:3893)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60E05, 11M35, 60F99

Retrieve articles in all journals with MSC: 60E05, 11M35, 60F99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0877052-1
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society